Lancaster EPrints

Asymptotic uniform linearity of some robust statistics under exponentially subordinated strongly dependent models

Chen, Shijie and Mukherjee, Kanchan (1999) Asymptotic uniform linearity of some robust statistics under exponentially subordinated strongly dependent models. Statistics and Probability Letters, 44 (2). pp. 137-146. ISSN 0167-7152

Full text not available from this repository.

Abstract

In this paper, we discuss an asymptotic distributional theory of three broad classes of robust estimators of the regression parameter namely, L-, M- and R-estimators in a linear regression model when the errors are generated by an exponentially subordinated strongly dependent process. The results are obtained as a consequence of an asymptotic uniform Taylor-type expansion of certain randomly weighted empirical processes. The limiting distributions of the estimators are nonnormal and depend on the rst nonzero index of the Laguerre polynomial expansion of a class of indicator functions of the error random variables.

Item Type: Article
Journal or Publication Title: Statistics and Probability Letters
Uncontrolled Keywords: Laguerre expansion ; L- ; M- and R-estimators ; Regression quantiles ; Weighted empirical processes
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 65673
Deposited By: ep_importer_pure
Deposited On: 15 Jul 2013 10:11
Refereed?: Yes
Published?: Published
Last Modified: 25 Nov 2017 05:16
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/65673

Actions (login required)

View Item